Research ArticleOpen accessEvery word in the titleStrong Convergence Theorems for Fixed Points of Asymptotically Nonexpansive Mappings in Uniformly Smooth Banach SpacesOlusegun Olawale OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 5,992 accessesView PDFCite
3 results for “Banach Fixed Theorem”
Set a search alertResearch ArticleOpen accessIn the keywordsGENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREMRamasamy Mohan Raj, Veerachamy Malliga DeviJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 6 Feb 2014 · 6,847 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordFixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 11 Apr 2017 · 6,961 accessesView PDFCite